# SDR USAASB00030

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecured
- Location: Cabin
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 514 - AFTER TAKEOFF, THE FORWARD ENTRY DOOR OPENED SLIGHTLY AND A/C DEPRESSURIZED.  F/O COULD NOT MOVE DOOR HANDLE IN FLIGHT.  FORWARD ENTRY DOOR LIGHT NEVER ILLUMINATED.  FLIGHT ATTENDANT ADVISED THAT AIR LEAK WAS HEARD AS SOON AS POWER WAS APPLIED FOR TAKEOFF AND THAT NOISE BECAME PROGRESSIVELY LOUDER.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR NOT CLOSED PROPERLY.  CLOSED DOOR PROPERLY AND PRESSURIZED AIRCRAFT.  NO LEAKS FOUND.  AIRCRAFT OK FOR SERVICE.  (M)
